# SDR DALA2021050302491

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 52,252 hours, 36,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION LIGHTS BATTERY PACK, B5-125, PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7603721)
